# SDR USAABA08024

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

MAD FLT 740 ENROUTE PHL TO MAD. DURING APPROACH, THE TRAILING EDGE FLAPS WOULD NOT EXTEND. THE LEADING EDGE FLAPS OPERATED NORMALLY. THE FLIGHT MADE A MISSED APPROACH AND THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING (B)  MAINTENANCE REPLACED THE NUMBER TWO, LEFT HAND FLAP ROTARY ACTUATOR (FIN 5022CU). OPERATIONALLY CHECKS OK. [SUPP CLOSED](B)
